# SDR SWAA2022022313948

- Difficulty date: September 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 40,223 hours, 21,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT CORNER SCUFF PLATE CRACKED / ON AFT CARGOGO PIT; AFT CORNER SCUFF PLATE CRACK WELDED IAW SWA EA-1-A53-2076; REV: 11
